# SDR CA020322004

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TU206C
- Aircraft time: 7,988 hours
- Engine: Cont TSIO520C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fitting
- Part number: 07326012
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIVETS THAT ATTACH FITTING TO FORWARD SPAR WERE SHEARED. MOST RIVETS, 10 IN ALL, SHOWED SIGNS OF RINGS AROUND SHANKS AT FITTING/SKIN SEAM. ONE RIVETS WAS SHEARED IN HALF. THERE WERE NO EXTERNAL SIGNS OF ANY PROBLEMS. THE STABILIZER IN QUESTION CAME IN FOR SKINS TO BE REPLACED. HAVING RECOLLECTED A PREVIOUS SDR ON THIS MATTER, WE DECIDED TO CHANGE ALL THE RIVETS 'JUST CAUSE' IN CASE THERE WAS A PROBLEM. THE RINGS AROUND THE SHANKS OF THE NON-SHEARED RIVETS MAY BE FROM WHEN THE RIVETS WERE ORIGINALLY INSTALLED. THEY MAY HAVE SOME STRESSES IMPOSED ON THEM. I CAN'T TELL JUST BY LOOKING AT THEM.
